| Catalog Number |
SEP8 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.This report is associated with mfr report number: 1.3005168196-2024-00006 h3 other text : placeholder.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the pulmonary artery using an indigo system aspiration catheter 8 (cat8) and an indigo system separator 8 (sep8).During the procedure, the physician found that the cat8 was kinked.It was also reported that the bulb of the sep8 fractured.Therefore, the cat8 and the sep8 were removed from the patient.It was reported that the same issue occurred with a second sep8.No additional information was provided regarding the second bulb of the sep8.The procedure was completed using a new cat8 and a new sep8.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the device associated with this complaint was expected to be returned; however, additional information received from the penumbra sales representative indicated that the device was misplaced by the hospital and is no longer available for return.Therefore, without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 1.3005168196-2024-00006.